Alert archive / Mississippi / Special Weather Statements in 2016

Special Weather Statement, NWS Jackson, MS

March 1, 2016Kemper County, Mississippi

NWS Jackson, MS issued this special weather statement at Mar 1, 2016, 6:04 PM CST for Kemper County, Mississippi. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 1, 2016, 6:04 PM CST (00:04 UTC)
Expired
Mar 1, 2016, 6:30 PM CST
In force
26 min
Issued by
NWS Jackson, MS

County Kemper County, MS

The radar

The Columbus AFB radar (KGWX), 137 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 0.1 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2016-03-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 94 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2016-03-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -36 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
94 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
683 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
-36 m²/s²
0-3 km storm-relative helicity
158 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.8

Open this sounding in Storm Lab

The text

As transmitted.

205 
WWUS84 KJAN 020004
SPSJAN

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
604 PM CST TUE MAR 1 2016
 
MSZ046-020030-
KEMPER MS-
604 PM CST TUE MAR 1 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN KEMPER COUNTY UNTIL
630 PM CST...

AT 603 PM CST...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER PORTERVILLE...OR 10 MILES NORTH OF LAUDERDALE...MOVING EAST AT
50 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN KEMPER
COUNTY.

LAT...LON 3258 8839 3258 8856 3276 8855 3276 8837
      3274 8837
TIME...MOT...LOC 0003Z 274DEG 49KT 3267 8847 

$$

17

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Mar 1, 4:15 PM CST, 1 hour 49 minutes earlier.

Area forecast discussion, Mar 1, 4:15 PM CST, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
415 PM CST TUE MAR 1 2016

...A FEW SEVERE STORMS POSSIBLE ALONG AND SOUTH OF INTERSTATE TWENTY
THROUGH THIS EVENING...

.DISCUSSION...A CONFLUENT SURFACE TROUGH RUNNING JUST AHEAD OF A
COLD FRONT MOVING SOUTHEAST INTO THE ARKLAMISS DELTA IS NOW KICKING
UP SHOWERS AND EMBEDDED THUNDERSTORMS MOVING INTO THE HEART OF THE
REGION. MOST OF THE CONVECTION IS NOT TERRIBLY DEEP...WITH THE
EXCEPTION OF 2 TO 3 VIGOROUS CELLS MOVING INTO NE LA AND WORKING
GENERALLY TOWARD THE NATCHEZ AREA. THESE MORE POTENT STORMS HAVE
ACCESS TO A PARAMETER SPACE CONDUCIVE FOR SEVERE WEATHER (AND IN
THIS CASE CHARACTERIZED BY STEEP LAPSE RATES IN THE MID TO
UPPER TROPOSPHERE AND BULK SHEAR SUFFICIENT TO ORGANIZE
MESOCYCLONES). VARIOUS HIRES MODEL RUNS THROUGHOUT THE DAY HAVE
SUGGESTED THE POTENTIAL FOR THE VIGOROUS STORMS (WITH POTENTIAL OF
HAIL UP TO GOLFBALL SIZE) COULD EXPAND ROUGHLY ALONG AND SOUTH OF
THE I-20 CORRIDOR THROUGH EARLY THIS EVENING...WITH THE RISK
THEREAFTER SQUEEZED OUT OF SE MS WELL BEFORE MIDNIGHT. IN ADDITION
TO THE HAIL POTENTIAL THERE WILL ALSO BE SOME RISK FOR SOME DAMAGING
WINDS...ALTHOUGH THE RISK FOR TORNADOES IS QUITE SMALL (BUT NOT
QUITE ZERO). THE HWO/GRAPHICS WERE UPDATED EARLIER TO REFINE RISK
THROUGH THIS EVENING. WORTH POINTING OUT THAT EVEN THOUGH OUR RISK
LEVEL FOR SEVERE STORMS IS ONLY LIMITED (OWING TO STORM INITIATION
UNCERTAINTIES) THERE IS SOME POTENTIAL FOR A ROGUE STORM OR TWO THAT
IS WELL ABOVE SEVERE THRESHOLDS.

LATER TONIGHT EXPECT THE INCOMING COLD FRONT TO HAVE PROGRESSED
THROUGH THE REGION...CLEARING OUT RAIN (AND THEN CLOUDS) TO THE EAST
WELL BEFORE DAYBREAK. TEMPERATURES WILL BACK DOWN TO THE SEASONABLY
CHILLY LEVELS BY DAYBREAK TOMORROW ALTHOUGH NO FREEZING CONDITIONS
ARE ANTICIPATED TONIGHT.

TOMORROW SHOULD FEATURE A GOOD DEAL OF SUNSHINE AND GENERALLY LIGHT
AND VARYING WINDS WITH TEMPERATURES NEAR TO SLIGHTLY BELOW AVERAGE.
BUT CLOUDS WILL BE ON THE INCREASE TOMORROW NIGHT AS YET ANOTHER IN
A PARADE OF SOUTHERN STREAM DISTURBANCES PLOWS IN OUR DIRECTION. BY
EARLY THURSDAY EXPECT LOW PRESSURE TO BE DEVELOPING ALONG A
RETURNING WARM FRONT TO OUR NORTHWEST WITH THIS LOW ROUGHLY
TRACKING EAST/SOUTHEAST ACROSS OUR NORTHERN ZONES THROUGH THE DAY
THURSDAY. OF COURSE THE MIGRATION OF THIS DISTURBANCE AND ITS
ATTENDANT LOW PRESSURE WILL BE ACCOMPANIED BY SHOWERS (ESPECIALLY
NORTH OF I-20) WITH ENOUGH CHILLY AIR ALOFT TO LIKELY GENERATE SOME
EMBEDDED THUNDERSTORMS AS WELL. IT STILL LOOKS AT THIS POINT THAT
THE RISK FOR HAZARDOUS WEATHER WITH THIS SYSTEM IS PRETTY LOW GIVEN
THE QUITE SUPPRESSED NATURE OF THIS PARTICULAR SYSTEM.

EXPECT RAIN TO BE CLEARING OUT THURSDAY NIGHT WITH ANOTHER SHOT OF
SEASONABLY CHILLY AIR COMING DOWN INTO OUR REGION IN THE WAKE OF THE
DEPARTING SYSTEM. /BB/

&&

.AVIATION...THE COMBINATION OF LOW CLOUDS AND CONVECTION ASSOCIATED
WITH A COLD FRONT THAT'S EXPECTED TO SWEEPING EAST ACROSS THE REGION
THIS EVENING AND OVERNIGHT...WILL CONTINUE TO RESULT IN PRIMARILY
MVFR FLIGHT CATEGORIES AT SITES THROUGHOUT THE REST OF THE AFTERNOON
AND INTO TONIGHT.  SITES AFFECTED BY CONVECTION WILL LIKELY SEE
FLIGHT CATEGORIES REDUCED TO IFR CONDITIONS FOR A BRIEF PERIOD.
WINDS WILL GRADUALLY BECOME MORE NORTHWESTERLY AS THE COLD FRONT
PUSHES THROUGH THE REGION.  NORTHWEST WINDS WILL SUBSIDE TO AROUND 5
KNOTS LATE TONIGHT INTO EARLY WEDNESDAY MORNING.  SKIES WILL CLEAR
FROM WEST TO EAST DURING THE OVERNIGHT HOURS...WITH VFR CATEGORIES
EXPECTED WEDNESDAY MORNING. /19/

&&

.PREV DISCUSSION... /ISSUED 409 AM CST TUE MAR 1 2016/

LONG TERM...FRIDAY THROUGH NEXT TUESDAY...BY FRIDAY MORNING OUR
CWA WILL STILL BE UNDER NORTHWEST FLOW ALOFT BUT WITH A SURFACE
RIDGE OVER THE MID AND LOWER MISSISSIPPI RIVER VALLEYS. COOLER THAN
NORMAL TEMPERATURES AND DRY WEATHER IS EXPECTED THURSDAY NIGHT
THROUGH SATURDAY MORNING. THE SURFACE RIDGE WILL SLIDE EAST THROUGH
SATURDAY AS ANOTHER SHORTWAVE TROUGH AND WEAK SURFACE LOW MOVE
SOUTHEAST FROM THE NORTHERN PLAINS FRIDAY ACROSS THE GREAT LAKES
REGION FRIDAY NIGHT AND ACROSS THE OHIO VALLEY SATURDAY. THIS WILL
SEND A WEAK DRY REINFORCING COLD FRONT ACROSS OUR CWA SATURDAY
FOLLOWED BY ANOTHER SURFACE RIDGE OVER OUR REGION SATURDAY NIGHT.
THIS SURFACE HIGH WILL REMAIN DOMINANT OVER OUR CWA THROUGH SUNDAY
MAINTAINING DRY WEATHER OVER OUR CWA HOWEVER...ANOTHER SHORTWAVE
WILL SUPPORT RAIN CHANCES JUST WEST AND NORTH OF OUR CWA SUNDAY
NIGHT AND MONDAY. TEMPERATURES WILL WARM BACK ABOVE NORMAL SATURDAY
AND CONTINUE THROUGH TUESDAY. THERE ARE SIGNIFICANT DIFFERENCES IN
THE MODELS MONDAY INTO TUESDAY BUT AN AMPLIFICATION OF AN UPPER
LEVEL TROUGH IN THE WEST AND UPPER LEVEL RIDGING IN THE EAST LOOKS
LIKELY. AS OUR WINDS ALOFT BACK TO THE SOUTHWEST MONDAY INTO TUESDAY
RAIN CHANCES LOOK TO INCREASE AS WELL. /22/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       41  64  46  68 /  40   0   6  54
MERIDIAN      39  62  40  65 /  62   0   3  56
VICKSBURG     42  64  49  71 /  23   0   8  51
HATTIESBURG   45  66  43  71 /  58   0   2  34
NATCHEZ       43  66  50  71 /  35   0   5  43
GREENVILLE    38  60  45  65 /   7   0  18  56
GREENWOOD     35  61  45  63 /  15   0  13  63

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

BB/19/22
Hazardous weather outlook, Mar 1, 2:20 PM CST, 3 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
220 PM CST TUE MAR 1 2016

ARZ074-075-LAZ007>009-MSZ018-019-025>038-040>042-021130-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
ISSAQUENA-SHARKEY-YAZOO-
220 PM CST TUE MAR 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...AND NORTH
CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND WEDNESDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY.

LAZ015-016-023-MSZ039-043-044-047-048-021130-
RICHLAND-MADISON LA-FRANKLIN LA-NOXUBEE-MADISON MS-LEAKE-WARREN-
HINDS-
220 PM CST TUE MAR 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA...AND CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND WEDNESDAY...

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON
ACROSS THE OUTLOOK AREA. THE PRIMARY THREATS WITH THE MOST INTENSE
STORMS WILL BE LOCALIZED DAMAGING WIND GUSTS TO 60 MPH AND HAIL TO
THE SIZE OF GOLF BALLS. A TORNADO CANNOT BE RULED OUT.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER
OF THE AFTERNOON.

LAZ024>026-MSZ045-046-049>066-072>074-021130-
CATAHOULA-TENSAS-CONCORDIA-NESHOBA-KEMPER-RANKIN-SCOTT-NEWTON-
LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-
ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
220 PM CST TUE MAR 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA...CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...AND
SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND WEDNESDAY...

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...THE REST OF THIS AFTERNOON THROUGH TONIGHT...

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON INTO
THIS EVENING ACROSS THE OUTLOOK AREA. THE PRIMARY THREATS WITH THE
MOST INTENSE STORMS WILL BE LOCALIZED DAMAGING WIND GUSTS TO 60 MPH
AND HAIL TO THE SIZE OF GOLF BALLS. A TORNADO CANNOT BE RULED OUT.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER
OF THE AFTERNOON THROUGH TONIGHT.

19

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Mar 1, 4:09 PM CST, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
409 PM CST TUE MAR 1 2016

LAZ023-024-012245-
FRANKLIN LA-CATAHOULA LA-
409 PM CST TUE MAR 1 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CATAHOULA AND
SOUTHWESTERN FRANKLIN PARISHES UNTIL 445 PM CST...

AT 409 PM CST...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR GRAYSON...OR NEAR COLUMBIA...MOVING SOUTHEAST AT 45 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  ROSEFIELD AROUND 420 PM CST.
  ENTERPRISE AROUND 425 PM CST.
  JIGGER AROUND 430 PM CST.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3193 9190 3197 9190 3197 9189 3200 9190
      3204 9190 3207 9192 3207 9193 3208 9191
      3208 9190 3209 9190 3209 9187 3207 9169
      3177 9186 3188 9201 3193 9200
TIME...MOT...LOC 2209Z 298DEG 38KT 3204 9204

17
Special weather statement, Mar 1, 5:11 PM CST, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
511 PM CST TUE MAR 1 2016

LAZ024>026-MSZ059-060-012345-
TENSAS LA-CATAHOULA LA-CONCORDIA LA-ADAMS MS-JEFFERSON MS-
511 PM CST TUE MAR 1 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CONCORDIA...SOUTHERN
CATAHOULA AND SOUTHWESTERN TENSAS PARISHES...NORTH CENTRAL ADAMS AND
NORTHWESTERN JEFFERSON COUNTIES UNTIL 545 PM CST...

AT 511 PM CST...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR HELENA TO ARCHIE...AND
MOVING SOUTH AT 30 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  WALTERS AND ARCHIE AROUND 515 PM CST.
  MAYNA AROUND 535 PM CST.
  NATCHEZ AROUND 545 PM CST.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE RIDGECREST.

LAT...LON 3165 9201 3194 9130 3168 9129 3134 9200
      3144 9201
TIME...MOT...LOC 2311Z 354DEG 27KT 3186 9133 3158 9199

17
Special weather statement, Mar 1, 6:04 PM CST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
604 PM CST TUE MAR 1 2016

MSZ046-020030-
KEMPER MS-
604 PM CST TUE MAR 1 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN KEMPER COUNTY UNTIL
630 PM CST...

AT 603 PM CST...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER PORTERVILLE...OR 10 MILES NORTH OF LAUDERDALE...MOVING EAST AT
50 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN KEMPER
COUNTY.

LAT...LON 3258 8839 3258 8856 3276 8855 3276 8837
      3274 8837
TIME...MOT...LOC 0003Z 274DEG 49KT 3267 8847

17

Nearby

Special Weather Statements in Mississippi, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.